# SDR DALA2018040302241

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 64,564 hours, 16,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOP LOCATIONS 19,  FO SIDE EMERGENCY SEATLIGHTS ON DURING FLIGHT ROWS 19-25. CYCLED EMERGENCY LIGHTS C/B'S & OPS CHECKED OK PER AMM 33-51.
